The spectral topology in rings

Volume 200 / 2010

Dragana Cvetković-Ilić, Robin Harte Studia Mathematica 200 (2010), 267-278 MSC: Primary 46L05. DOI: 10.4064/sm200-3-4

Abstract

The spectral topology of a ring is easily defined, has familiar applications in elementary Banach algebra theory, and appears relevant to abstract Fredholm and stable range theory.

Authors

  • Dragana Cvetković-IlićDepartment of Mathematics
    Faculty of Science and Mathematics
    University of Niš, Serbia
    e-mail
  • Robin HarteSchool of Mathematics
    Trinity College Dublin
    Dublin, Ireland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image